# SDR FDEA201601260318

- Difficulty date: January 26, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N300111
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFT OVERWING ATTACH FITTING, ABOVE FRONT SPAR & NR 4 SLAT INBD MAIN TRACK REMOVAL, FOUND OSS 346 LE FIXED RIB COMMON TO WING UPPER SKIN LE LOCK FASTENER HOLE, ONE EACH, ELONGATED.  LT WING OSS 346 LE FIXED RIB COMMON TO WING UPPER SKIN LE LOCK FASTENER HOLE CARRIED OUT IAW SRM 51-20-07 REV 117 & IAW EA F-5730--T0323164 P .  REPAIR CLASSIFIED AS MINOR
